Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Radio Physics and Radio Astronomy

ISSN Печать: 2152-274X
ISSN Онлайн: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v3.i1.70
pages 55-60

OPERATOR METHOD IN PROBLEM OF RADIATION THROUGH A SYSTEM OF SLOTS IN A PLANAR WAVEGUIDE

M. E. Kaliberda
V. Karazin National University of Kharkiv, 4, Svoboda Sq., Kharkov, 61077, Ukraine
Sergey A. Pogarsky
V. Karazin National University of Kharkiv, 4 Svobody Sq., Kharkiv 61022, Ukraine

Краткое описание

Bounded element and semiinfinite systems of slots cut in one of the walls of a planar waveguide are considered. The problem is solved by the operator method. The slot mutual coupling by free space is included. Curves are presented to illustrate radiation patterns of waveguide eigenwave fields. For comparison, the results obtained by the method of discrete singularities are shown.